# SDR 97ZZZX3

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100DG
- Make and model: Cessna 421B
- Aircraft serial: 421B0905
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE A/C, THE PILOT NOTICED THAT THE RT IB MLG DOOR WAS NOT CLOSED.  AFTER INSPECTION OF THE AIRCRAFT, THE MAIN GEAR DOOR IDLER BELLCRANK WAS FOUND BROKEN.  NO OTHER DAMAGE TO THE RETRACTION LINKAGE WAS NOTED.  IF THIS PROBLEM HAD NOT BEEN NOTICED BY THE PILOT, IT WOULD HAVE CAUSED THE GEAR TO BIND AND JAM AGAINST THE DOOR AND POSSIBLY NOT ALLOW THE GEAR TO EXTEND.  AIRFRAME TOTAL KNOWN TIME 3,300 PLUS HOURS.
